Alert archive / Alabama / Tornado Warnings in 2016

Tornado Warning 3, NWS Huntsville, AL

March 31, 2016Madison County, Alabama; Lincoln County, Tennessee

NWS Huntsville, AL issued this tornado warning at Mar 31, 2016, 7:17 PM CDT for Madison County, Alabama; Lincoln County, Tennessee. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 31, 2016, 7:17 PM CDT (00:17 UTC)
Expired
Mar 31, 2016, 7:45 PM CDT
In force
28 min
Issued by
NWS Huntsville, AL
Area
Storm-based polygon
Tornado
Observed
Hail
1.0 in

Counties Madison County, AL, Lincoln County, TN

The radar

The Northeast Alabama radar (KHTX), 33 km from the middle of the area, began a volume at 00:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 31, 5:58 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 0.3 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2016-04-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 217 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2016-04-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 488 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
217 J/kg
Mixed-layer CIN
-157 J/kg
Mixed-layer LCL
861 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
488 m²/s²
0-3 km storm-relative helicity
602 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted.

118 
WFUS54 KHUN 010017
TORHUN
ALC089-TNC103-010045-
/O.NEW.KHUN.TO.W.0003.160401T0017Z-160401T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
717 PM CDT THU MAR 31 2016

THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHERN MADISON COUNTY IN NORTH CENTRAL ALABAMA...
  SOUTHERN LINCOLN COUNTY IN MIDDLE TENNESSEE...

* UNTIL 745 PM CDT

* AT 716 PM CDT...A CONFIRMED TORNADO WAS LOCATED 7 MILES EAST OF
  ARDMORE...OR 12 MILES NORTHWEST OF MERIDIANVILLE...MOVING EAST AT 55
  MPH.

  HAZARD...DAMAGING TORNADO AND QUARTER SIZE HAIL. 

  SOURCE...LAW ENFORCEMENT CONFIRMED TORNADO. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. 
           DAMAGE TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR.  TREE 
           DAMAGE IS LIKELY. 

* LOCATIONS IMPACTED INCLUDE...
  HAZEL GREEN...NEW MARKET...LINCOLN...BLANCHE...ELORA...TAFT...CASH POINT...
  FLINTVILLE...BELLEVIEW AND PLEVNA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORNADOES ARE EXTREMELY DIFFICULT TO SEE AND CONFIRM AT NIGHT. DO NOT
WAIT TO SEE OR HEAR THE TORNADO. TAKE COVER NOW!

&&

LAT...LON 3499 8632 3498 8631 3497 8629 3494 8628
      3495 8629 3493 8632 3491 8631 3489 8634
      3488 8634 3495 8678 3499 8678 3499 8682
      3505 8682 3510 8632
TIME...MOT...LOC 0016Z 272DEG 50KT 3499 8671 

TORNADO...OBSERVED
HAIL...1.00IN

$$

BCC
2 follow-up statements
156 
WWUS54 KHUN 010032
SVSHUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
732 PM CDT THU MAR 31 2016

ALC089-TNC103-010045-
/O.CON.KHUN.TO.W.0003.000000T0000Z-160401T0045Z/
MADISON AL-LINCOLN TN-
732 PM CDT THU MAR 31 2016

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR
NORTHEASTERN MADISON AND SOUTHEASTERN LINCOLN COUNTIES...
    
AT 731 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 7 MILES NORTH OF HAZEL GREEN...OR 8 MILES SOUTH OF
FAYETTEVILLE...MOVING EAST AT 45 MPH.

HAZARD...TORNADO AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED ROTATION. EARLIER AT 715 PM CDT...LAW
         ENFORCEMENT REPORTED A TORNADO WITH THIS STORM ALONG MAIN
         STREET IN ARDMORE.

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

LOCATIONS IMPACTED INCLUDE...
LINCOLN...FLINTVILLE...BELLEVIEW...ELORA...PLEVNA...CRYSTAL SPRINGS AND
TAFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORNADOES ARE EXTREMELY DIFFICULT TO SEE AND CONFIRM AT NIGHT. DO NOT
WAIT TO SEE OR HEAR THE TORNADO. TAKE COVER NOW!

&&

LAT...LON 3499 8632 3498 8631 3497 8629 3494 8628
      3495 8629 3493 8632 3499 8673 3506 8673
      3510 8632
TIME...MOT...LOC 0031Z 267DEG 40KT 3503 8662 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

BCC
995 
WWUS54 KHUN 010044
SVSHUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
744 PM CDT THU MAR 31 2016

ALC089-TNC103-010054-
/O.EXP.KHUN.TO.W.0003.000000T0000Z-160401T0045Z/
MADISON AL-LINCOLN TN-
744 PM CDT THU MAR 31 2016

...THE TORNADO WARNING FOR NORTHEASTERN MADISON AND SOUTHEASTERN
LINCOLN COUNTIES WILL EXPIRE AT 745 PM CDT...
    
THE TORNADO THREAT HAS DIMINISHED AND THE TORNADO WARNING HAS BEEN
CANCELLED. HOWEVER...LARGE HAIL AND DAMAGING WINDS REMAIN LIKELY AND A
SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR THE AREA.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR NORTHEASTERN
ALABAMA...AND CENTRAL TENNESSEE.

LAT...LON 3499 8632 3498 8631 3497 8629 3494 8628
      3495 8629 3493 8632 3499 8673 3506 8673
      3510 8632
TIME...MOT...LOC 0041Z 272DEG 50KT 3503 8662 

$$

BCC

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Huntsville, AL wrote its last area forecast discussion before this tornado warning went out at Mar 31, 6:50 PM CDT, 27 minutes earlier.

Area forecast discussion, Mar 31, 6:50 PM CDT, 27 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
650 PM CDT THU MAR 31 2016

.UPDATE...
FOR 00Z TAFS

&&

.DISCUSSION...
/ISSUED 153 PM CDT THU MAR 31 2016/
CONVECTIVE TRENDS ARE THE CHIEF WX IMPACT CONCERN FOR THE NEXT
12-18H. MORNING MCS CONTINUES TO EXIT NERN AL. RESIDUAL COLD
POOL/OUTFLOW WAS MODIFYING CONSIDERABLY EARLY THIS AFTERNOON WITH
FLOW TURNING BACK TO THE S-SE AND DEW POINTS INCREASING INTO THE
L-M60S. AN OUTFLOW BOUNDARY IS STILL DEFINED FROM NEAR MEMPHIS SE
TO JUST N OF BIRMINGHAM. THE AIRMASS IN THE WARM SECTOR SW OF THE
OUTFLOW BOUNDARY WAS DESTABILIZING SIGNIFICANTLY WITH MLCAPE VALUES
OF 1000-1500 J/KG. IN FACT, SEVERAL SMALL CONVECTIVE CELLS WERE
DEVELOPING ALONG THIS BOUNDARY IN MS S OF THE SEVERE MCS/SUPERCELLS
CROSSING THE MS RIVER. WE WILL BE AWAITING VORTEX SE/REDSTONE
SOUNDINGS THIS AFTERNOON TO FURTHER DEFINE THE SEVERE WX THREAT.
FORECAST 6KM BULK SHEAR VALUES WILL BE INCREASING TO 55-65KT THRU
THIS EVENING AS AN UPPER LEVEL JET STREAM MIGRATES INTO THE LOWER MS
AND GULF STATE REGION. THUS, WE FULLY EXPECT SUPERCELLS TO DEVELOP
OUT OF THE CONVECTION TO OUR W AND MIGRATE INTO NRN AL AND SRN TN
THIS EVENING. SHORT RANGE CONVECTIVE ALLOWING MODELS ALL HAVE SHOWN
VARYING EVOLUTIONS FROM SUPERCELLS/CLUSTERS INTO ONE MORE QLCS
LINES. DESPITE LOW LEVEL WINDS OF 9-8H TURNING MORE SWLY AND
WEAKENING THIS MORNING, THEY MAY IN FACT BACK TO A MORE SOUTHERLY
DIRECTION THIS EVENING, KEEPING LOW LEVEL HODOGRAPHS QUITE FAVORABLE
FOR TORNADOES. RAINFALL AMOUNTS OF 1-2 INCHES (LOCALLY HIGHER) FELL
THIS MORNING IN NWRN AL, SO THIS MAY BE AN AREA OF HIGHER CONCERN FOR
SOME FLASH FLOODING THIS EVENING. HOWEVER, LESSOR AMOUNTS FURTHER
EAST MAY HAVE LOWERED THE THREAT. WE WILL MAINTAIN THE FLASH FLOOD
WATCH IN PLACE AS IS HOWEVER DUE TO SOME POTENTIAL ECHO TRAINING THAT
COULD STILL TAKE PLACE OVERNIGHT INTO THE EARLY MORNING HOURS OF
FRIDAY.

HAVE HAD LITTLE TIME TO INGEST THE EXTENDED FORECAST DATA, BUT FAIRLY
BENIGN WX PATTERN, ALBEIT A BIT COOLER, WILL OCCUR THRU THIS WEEKEND.
SHOULD BE A VERY GOOD REBOUND IN TEMPS EARLY NEXT WEEK, BUT THE NEXT
RAINFALL DOES NOT OCCUR UNTIL THE DAY 6-7 PERIOD. HAVE FOLLOWED
CLOSE TO OUR CURRENT FORECAST WITH MINOR ADJUSTMENTS USING SUGGESTED
BLENDS.

&&

.AVIATION...
FOR 00Z TAFS...
INCLEMENT FLYING WEATHER THIS EVENING AS NUMEROUS SHOWERS/STORMS FORM
AND MOVE ACROSS THE REGION IN A WSW-ENE DIRECTION. SOME OF THE STORMS
COULD BECOME STRONG TO SEVERE...WITH LARGE HAIL...WIND GUSTS OVER
50KT AND TORNADOES ALL POSSIBLE. AS SUCH AND WITH CONVECTION NEARING
KMSL...KEPT VCTS IN WITH MORE NUMEROUS CONVECTION THERE WITHIN THE
NEXT FEW HOURS. THIS ACTIVITY SHOULD AFFECT KHSV A COUPLE OF HOURS
LATER. A COLD FRONT ASSOCIATED WITH THE SYSTEM WILL SWEEP TO THE
EAST...REACHING NW AL AFTER MIDNIGHT AND NE AL AROUND DAYBREAK FRI.
SHOWER ACTIVITY SHOULD WIND DOWN AS THE FRONT PASSES. GIVEN MORE
PRECIP OVER NW AL... HAVE INCLUDED MVFR FOG BEFORE DAYBREAK FRI. DID
NOT INCLUDE FOG FOR KHSV. VFR WEATHER OTHERWISE WILL RETURN AROUND
AND AFTER DAYBREAK...CONTINUING FOR THE REMAINDER OF THE TAF.

RSB

&&

.HUN WATCHES/WARNINGS/ADVISORIES...
AL...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR ALZ001>010-016.

TN...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR TNZ076-096-097.

&&

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE
AT WEATHER.GOV/HUNTSVILLE.
Hazardous weather outlook, Mar 31, 1:31 PM CDT, 5 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HUNTSVILLE AL
131 PM CDT THU MAR 31 2016

ALZ001>010-016-TNZ076-096-097-011000-
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
131 PM CDT THU MAR 31 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS
OF SOUTHERN MIDDLE TENNESSEE.

.DAY ONE...TONIGHT...

THE THREAT FOR SEVERE THUNDERSTORMS WILL DEVELOP LATE THIS AFTERNOON
AND THIS EVENING IN ADVANCE OF A COLD FRONT OUT OF THE NORTHWEST.
DAMAGING WINDS...LARGE HAIL AND TORNADOES WILL ALL BE POSSIBLE
THROUGH THE EVENING HOURS...AS A LINE OF THUNDERSTORMS DEVELOPS AND
MOVES EAST ACROSS THE OUTLOOK AREA. DISCRETE THUNDERSTORMS FORMING
AHEAD OF THE MAIN LINE OF STORMS WILL ALSO BE CAPABLE OF PRODUCING
DAMAGING WIND GUSTS...LARGE HAIL AND TORNADOES.

IN ADDITION TO THE SEVERE WEATHER THREAT...MULTIPLE ROUNDS OF HEAVY
RAINFALL WILL TRANSLATE INTO A LOCALIZED FLOODING THREAT INTO THE
OVERNIGHT HOURS. A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH 7 AM
FRIDAY MORNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS
LIKELY THIS EVENING.

In the hours before

Special weather statement, Mar 31, 4:23 PM CDT, 2 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
423 PM CDT THU MAR 31 2016

ALZ001-002-312200-
LAUDERDALE AL-COLBERT AL-
423 PM CDT THU MAR 31 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LAUDERDALE AND
NORTHWESTERN COLBERT COUNTIES UNTIL 500 PM CDT...

AT 422 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
BURNSVILLE...MOVING NORTHEAST AT 50 MPH.

PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
WATERLOO...EASTPORT...WRIGHT...THREET...RIVERTON AND CLOVERDALE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3501 8811 3501 8774 3491 8769 3482 8810
      3489 8810 3492 8816 3497 8818
TIME...MOT...LOC 2122Z 246DEG 43KT 3486 8826

BCC
Special weather statement, Mar 31, 5:25 PM CDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
525 PM CDT THU MAR 31 2016

ALZ001-312330-
LAUDERDALE AL-
525 PM CDT THU MAR 31 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN LAUDERDALE COUNTY UNTIL
630 PM CDT...

AT 522 PM CDT...DOPPLER RADAR INDICATED A CLUSTER OF SEVERE
THUNDERSTORMS IN EXTREME SOUTHERN TENNESSEE...MOVING EAST AT 30 MPH.
WHILE SEVERE STORMS ARE NOT IMMINENT FOR LAUDERDALE COUNTY...STRONG
STORMS COULD DRIFT SOUTH ACROSS THE STATE LINE THROUGH 630 PM.

PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
LEXINGTON...ST. FLORIAN...UNDERWOOD-PETERSVILLE...ANDERSON...GREEN HILL...
ZIP CITY...THREET...KINGTOWN...CLOVERDALE AND WHITEHEAD.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3500 8790 3500 8721 3488 8722 3489 8791
TIME...MOT...LOC 2222Z 272DEG 27KT 3498 8781

BCC
Special weather statement, Mar 31, 6:51 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
651 PM CDT THU MAR 31 2016

TNZ096-010030-
LINCOLN TN-
651 PM CDT THU MAR 31 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LINCOLN COUNTY
UNTIL 730 PM CDT...

AT 650 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES
EAST OF PULASKI...MOVING EAST AT 25 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

ADDITIONAL SEVERE THUNDERSTORMS ALONG THE TENNESSEE ALABAMA LINE
COULD AFFECT LINCOLN COUNTY BY 730 PM. REMAIN ALERT FOR POSSIBLE
WARNINGS!

LOCATIONS IMPACTED INCLUDE...
FAYETTEVILLE...PETERSBURG...BELLEVIEW...HOWELL...DELLROSE...COLDWATER...
HARMS...CAMARGO...MCBURG AND BOONSHILL.

LAT...LON 3504 8658 3507 8683 3526 8683 3525 8675
      3531 8668 3533 8660 3535 8660
TIME...MOT...LOC 2350Z 269DEG 21KT 3517 8690

BCC
Special weather statement, Mar 31, 7:08 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
708 PM CDT THU MAR 31 2016

ALZ003-010100-
FRANKLIN AL-
708 PM CDT THU MAR 31 2016

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN FRANKLIN COUNTY UNTIL 800
PM CDT...

AT 708 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
FAIRVIEW...OR 7 MILES SOUTHWEST OF RED BAY...MOVING NORTHEAST AT 30
MPH.

PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
RED BAY...BELGREEN...VINA...HALLTOWN...CEDAR CREEK RESERVOIR...PLEASANT
SITE...ATWOOD...DEMPSEY...LITTLE BEAR CREEK RESERVOIR AND ROCKWOOD.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3450 8815 3458 8801 3457 8786 3443 8774
      3431 8805 3432 8817
TIME...MOT...LOC 0008Z 236DEG 26KT 3436 8823

KDW

The office that day

Everything else NWS Huntsville, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 31, 7:08 PM CDTSpecial Weather StatementHUNFranklin52 min
Mar 31, 7:22 PM CDTSpecial Weather StatementHUNLawrence23 min
Mar 31, 7:30 PM CDTTornado WarningHUNLimestone30 min
Mar 31, 7:31 PM CDTSevere Thunderstorm WarningHUNLawrence29 min
Mar 31, 7:50 PM CDTSpecial Weather StatementHUNFranklin25 min
Mar 31, 7:55 PM CDTSevere Thunderstorm WarningHUNLawrence, Limestone, Morgan23 min
Mar 31, 7:58 PM CDTSevere Thunderstorm WarningHUNColbert, Lauderdale13 min
Mar 31, 8:25 PM CDTSpecial Weather StatementHUNMorgan35 min
Mar 31, 8:35 PM CDTTornado WarningHUNLawrence, Morgan25 min
Mar 31, 8:38 PM CDTSpecial Weather StatementHUNMarshall37 min
Mar 31, 8:55 PM CDTTornado WarningHUNLimestone, Madison, Morgan35 min
Mar 31, 9:24 PM CDTTornado WarningHUNMadison23 min
Mar 31, 9:31 PM CDTSpecial Weather StatementHUNLimestone29 min
Mar 31, 9:35 PM CDTTornado WarningHUNMadison12 min
Mar 31, 10:25 PM CDTSpecial Weather StatementHUNJackson35 min
Mar 31, 7:43 PM CDTSevere Thunderstorm WarningHUNFranklin, Lincoln, Moore32 min
Mar 31, 8:06 PM CDTSevere Thunderstorm WarningHUNFranklin24 min
Mar 31, 8:31 PM CDTSpecial Weather StatementHUNFranklin, Lincoln59 min
Mar 31, 8:55 PM CDTFlash Flood WarningHUNFranklin, Lincoln, Moore3 hr
Mar 31, 9:13 PM CDTSpecial Weather StatementHUNFranklin, Lincoln47 min
Mar 31, 9:18 PM CDTSevere Thunderstorm WarningHUNLincoln, Moore27 min
Mar 31, 9:39 PM CDTSevere Thunderstorm WarningHUNFranklin, Lincoln36 min
Mar 31, 10:00 PM CDTTornado WarningHUNFranklin30 min
Mar 31, 11:57 PM CDTAreal Flood WarningHUNFranklin, Lincoln, Moore3 hr
Apr 1, 8:29 AM CDTRiver Flood WarningHUNFranklin, Lincoln11 hr
Apr 1, 9:21 AM CDTAreal Flood WarningHUNFranklin10 hr

Nearby

Tornado Warnings in Alabama, 2016Tornado Warnings in Tennessee, 2016Every tornado warning in 2016Tornadoes in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.